# SDR AUS20021452

- Difficulty date: December 10, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806002
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK SENSOR PRINTED CIRCUIT BOARD (GJ21) FAULTY.
